MathSciNet Relay Station
MathSciNet bibliographic data
MR149237 47.80 (46.06)
Thompson, A. C. On certain contraction mappings in a partially ordered vector space. Proc. Amer. Math. soc. 14 1963 438–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement